MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / E; HIP HC LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / E; HIP HC LINER
Catalog Number 01.26.3244HCT
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 november 2018.Lot 174337: (b)(4) items manufactured and released on 27 september 2017.Expiration date: 2022-09-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant revised: ball heads: cocr 01.25.023 cocr ball head 12/14 ø 32 size l +3.5, lot.166596:120 items manufactured and released on 09 march 2017.Expiration date: 2022-03-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Patient returned to hospital with possible infection 9 months after primary surgery.Hip washout was performed and no infection detected.Bearing surfaces revised to provide new articulating surfaces.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / E
Common Device Name
HIP HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8064116
Report Number3005180920-2018-00883
Device Sequence Number2211001
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2022
Device Catalogue Number01.26.3244HCT
Device Lot Number174337
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight90